# SDR WGEA200800006

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N142DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000056
- Aircraft time: 56 hours, 76 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRSPEED DISAGREE AT 45 KTS. AIRSPEED CHECK AT 25 KTS ON T/O ROLL WAS OK, WIND 160/9 LIGHT RAIN. USED RUNWAY 11. SUPPLEMENTAL INFORMATION.  INSPECTED PITOT/STATIC DRAIN LINES, NO WATER FOUND. PERFORMED PITOT STATIC LEAK CHECK AND PITOT/STATIC PROBE VERIFICATION TEST IAW MM 31-10-00 ON BOTH ADC 1 AND ADC 2 SYSTEMS SIMULTANEOUSLY. ALL ALTITUDES AND AIRSPEEDS CHECKED GOOD. NO AIRSPEED DISAGREE CAS MESSAGE. NO DEFECTS NOTED.
